Existence of positive solutions for some nonlinear elliptic problems in unbounded domains of ℝ n
Noureddine Zeddini
Abstract and Applied Analysis, 2006, vol. 2006, 1-13
Abstract:
This paper deals with a class of nonlinear elliptic equations in an unbounded domain D of ℝ n , n ≥ 3 , with a nonempty compact boundary, where the nonlinear term satisfies some appropriate conditions related to a certain Kato class K ∞ ( D ) . Our purpose is to give some existence results and asymptotic behaviour for positive solutions by using the Green function approach and the Schauder fixed point theorem.
Date: 2006
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2006/024307.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2006/024307.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:024307
DOI: 10.1155/AAA/2006/24307
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().